# SDR DALA1308543748

- Difficulty date: March 29, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A11134
- Condition: Cracked
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R CRACKED AT BS 440.  REPAIRED IAW ERA 511674-14AD STEPS 1-21 REV ORIG. 26990.
